# SDR SIMA201906187005

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 34,622 hours, 30,076 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WHILE AT GATE AND PAX INSIDE. QRH PROCEDURE C/W. BREAKERS PULLED. ELECTRICAL ODOR INSIDE.  REMOVED AND REINSTALLED FLOOR PANEL 272AF IAW AMM 53-01-03 TO INSPECT FOR REPORTED ELECTRICAL SMELL UNDER LAV. REF NRWC 909-ORD-04222 AND NRWC 909-ORD-04223 FOR INSPECTION  AND OPS CHECKS OF LAV AND SURROUNDING AREAS.  COULD NOT DUPLICATE   NO DEFECTS NOTED
